# SDR ASAA2015100213498

- Difficulty date: October 2, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 24,363 hours, 7,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751020
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RT FLOOR SUPPORT BAFFLE BETWEEN BS 500F AND 500G IS CRACKED AT UPPER AFT CORNER.  ACFT GROUNDED.  R & R FWD CARGO COMPARTMENT RT FLOOR SUPPORT BAFFLE BS 500F TO 500G IAW SRM 51-10-02, PARA 9 BAC DWG 143A7505, REV AND EA 800-53EA-15949 AND REO 19248, REV A DATED 15OCT15 .
